The limits of diversification when losses may be large
Year of publication: |
2007
|
---|---|
Authors: | Ibragimov, Rustam ; Walden, Johan |
Published in: |
Journal of banking & finance. - Amsterdam [u.a.] : Elsevier, ISSN 0378-4266, ZDB-ID 752905-3. - Vol. 31.2007, 8, p. 2551-2569
|
Subject: | Portfolio-Management | Portfolio selection | Risiko | Risk | Theorie | Theory | Risikomaß | Risk measure | Statistische Verteilung | Statistical distribution |
-
Pun, Chi Seng, (2023)
-
Tail risk and robust portfolio decisions
Jin, Xing, (2021)
-
Risk concentration and the mean-expected shortfall criterion
Han, Xia, (2024)
- More ...
-
The limits of diversification when losses may be large.
Ibragimov, Rustam, (2007)
-
Portfolio Diversification under Local and Moderate Deviations from Power Laws.
Walden, Johan, (2008)
-
Portfolio diversification under local and moderate deviations from power laws
Ibragimov, Rustam, (2008)
- More ...